Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Stabilizing predictors for weakly unstable correctors

Author: Hans J. Stetter
Journal: Math. Comp. 19 (1965), 84-89
MSC: Primary 65.60
MathSciNet review: 0178576
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60

Additional Information

PII: S 0025-5718(1965)0178576-9
Article copyright: © Copyright 1965 American Mathematical Society